Doctor insights on:
Weaning Off Lithium
Chemically, lithium is a light, soft, alkali metal. It's very highly reactive, so that in nature it's only found in compound form. It's useful in batteries. As a medication, Lithium Carbonate and citrate can be used to stabilize mood in people with bipolar disorder. In these people it can help with both mania and depression. Blood level monitoring is ...Read more
Prescribing Doctor?: Discuss any issues with these medication with your prescribing doctor, usually the prescribing physician is intimately familiar with your health history, which might help in the process. The doctor should also be able to guide you through decision of being weaned off meds and discuss pros and cons of that. Good luck! ...Read moreSee 1 more doctor answer
I suffer from bipolar disorder.my dr is going to use lithium alone & we are going to wean off lamictal & tegretol one at a time..which to wean 1st?
Ask your Dr: There can be different strategies in weaning off medications and it can be very specific to the individual. Your Dr is the best person to give this advice, and should give you specific instructions on how quickly to era off the meds. He may want to taper you off both meds slowly or one at a time, but each person is unique, and your Dr knows your history best to make that decision. ...Read more
Dr. discussing slowly weaning me off 150 lamictal & 600 tegretol for bipolar and replacing with lithium...is lithium a safe replacement?
A safe replacement: Lithium is a widely used and relatively safe drug for the treatment of bipolar disease. It should be used under the guidance of a physician knowledgeable in the use of the drug. It should be used in conjunction with regular blood test to determine the lithium level in your system and adjusted accordingly. The direct answer to your question is Yes, it is a safe replacement. ...Read more
Was diagnosed with hypothyriodism (tsh 49). On lithium, cymbalta and seroquel. Could they cause it? H. Is side effect of all 3. Wean off? Frightened!
Li can: If hypothyroidism DX ; rx before u started li , li can require increases in thyroid meds. Both t3 ; T4 need labs checked. If DX after starting li, possible li caused the problem. However depending on how long you have been on it, stopping it is no guarantee things will correct. Also, may have developed it anyway. Discuss with psychiatrist and t/c other moodstabilizers ; endocrine consult. ...Read more
"wean" is right: Most medications have some effects when they are discontinued, especially if they are done suddenly. Benzodiazepines, seizure medications (used in psychiatry as mood stabilizers), certain blood pressure medications (used in children who have adhd and behavioral and sleep issues, and some adults with anxiety and panic), and some antidepressants, all nead careful withdrawal. Your dr. Can guide you. ...Read moreSee 1 more doctor answer
How long would it take to wean off 3.0mg a day that has been taken for 5 months? I know that is a very large dose but I want to get off of this medication as soon as possible. How would I wean off it?
How to wean off 100mg mscontin 3xday for 2 yes, now at 60mg 1xday for 2mnths, my withdraws are sevear if i don't take any, ?
Suggest subaxone : You are taking a high dose of morphine . I doubt that you will be able to taper your self off easily. You have intense withdrawal and is already opiod dependent . Using subaxone will take care of your pain and is dosed once a day . Withdrawal of subaxone is less intense. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How to wean off zoloft 50mg?
- How to wean off zoloft 25mg?
- Weaning off amitriptyline 10mg
- Ask a doctor a question free online
- How to wean off wellbutrin xl 150?
- How to wean yourself off wellbutrin?
- Weaning off nortriptyline
- How to wean off risperidone?
- Talk to a psychologist online for free